| Model Number |
METRIX AIR |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/06/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause of malfunction: user's test strip had poor storage (kitchen).(b)(4).
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with tests results from meter to meter comparison of 546mg/dl (metrix air) versus 300mg/dl (another device) and results obtained of 558mg/dl.The customer's expected fasting blood glucose test result range is 165 to 200mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is not stored according to specification in the kitchen.The test strip lot manufacturer's expiration date is 02/28/2018 and open vial date is (b)(6) 2017.The meter memory was reviewed for previous test result history (date / time not set): (b)(6).The customer called with concerns regarding their meter reading high when comparing it to the dialysis center's meter.